English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 60984/93521 (65%)
造訪人次 : 1574373      線上人數 : 10
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/41405

    題名: A new result for hypergeometric polynomials
    作者: 陳功宇;Chen, Kung-yu;H. M. Srivastava
    貢獻者: 淡江大學數學學系
    關鍵詞: Laguerre polynomials;generating functions;hypergeometric polynomials;Stirling numbers of the second kind;Jacobi polynomials;summation formula
    日期: 2005-04
    上傳時間: 2010-01-28 07:29:12 (UTC+8)
    出版者: American Mathematical Society (AMS)
    摘要: In some recent investigations involving differential operators for generalized Laguerre polynomials, Herman Bavinck (1996) encountered and proved a certain summation formula for the classical Laguerre polynomials. The main object of this sequel to Bavinck's work is to prove a generalization of this summation formula for a class of hypergeometric polynomials. The demonstration, which is presented here in the general case, differs markedly from the earlier proof given for the known special case. The general summation formula is also applied to derive the corresponding result for the classical Jacobi polynomials.
    關聯: Proceedings of the American Mathematical Society 133(11), pp.3295-3302
    DOI: 10.1090/S0002-9939-05-07895-0
    顯示於類別:[數學學系暨研究所] 期刊論文


    檔案 描述 大小格式瀏覽次數
    A new result for hypergeometric polynomials.pdf144KbAdobe PDF1檢視/開啟



    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋